# SDR CALA9801739

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1140-1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LAV FLOOR HAT CHANNEL CORRODED AT FS 1140-1170, RBL 24.  THE HAT CHANNEL WAS REMOVED AND A NEW CHANNEL WAS INSTALLED IAW SRM 51-30-2, PAGE 2, 51-10-2, AND 51-40-5.
